Acute myocardial infarction and cardiac arrest in a patient receiving paclitaxel

Phong Nguyen-Ho, Neal Kleiman, Mario S. Verani

Research output: Contribution to journalArticle

13 Scopus citations

Abstract

A 68-year-old man suffered an acute myocardial infarction while receiving an intravenous infusion of paclitaxel. Coronary angiograms revealed only mild plaquing of the infarct-related artery without significant angiographic obstructions. The authors postulate that paclitaxel may have caused coronary vasospasm and myocardial infarction.

Original languageEnglish (US)
Pages (from-to)300-302
Number of pages3
JournalCanadian Journal of Cardiology
Volume19
Issue number3
StatePublished - Mar 1 2003

Keywords

  • Myocardial infarction
  • Vasopasm

ASJC Scopus subject areas

  • Cardiology and Cardiovascular Medicine

Fingerprint Dive into the research topics of 'Acute myocardial infarction and cardiac arrest in a patient receiving paclitaxel'. Together they form a unique fingerprint.

Cite this